How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S Riaz Your Own Question
Dr. S Riaz
Dr. S Riaz, Doctor
Category: Health
Satisfied Customers: 2822
Experience:  MBBS, MS from KGMU, India (one of the best medical colleges in India)
Type Your Health Question Here...
Dr. S Riaz is online now
A new question is answered every 9 seconds

What are the side affects of Lyraca I am having new symptoms

This answer was rated:

What are the side affects of Lyraca?
I am having new symptoms like narcolepsy that started after I stared taking Lyraca.



You are most likely correct. Drowsiness is a side effect of Lyrica and since it started after taking lyrica, this is most likely the culprit. To read more about the side effects of Lyrica, you can follow this link - I hope it helps.



Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.

Dr. S Riaz and 4 other Health Specialists are ready to help you

Related Health Questions